MathSciNet Relay Station
MathSciNet bibliographic data
MR1873203 (2002h:74020) 74F10 (35Q30 76D05 76M10 76M12 76Z05)
Formaggia, L.; Gerbeau, J. F.; Nobile, F.; Quarteroni, A. On the coupling of 3D and 1D Navier-Stokes equations for flow problems in compliant vessels. Comput. Methods Appl. Mech. Engrg. 191 (2001), no. 6-7, 561–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement